| Model Number |
SYM15 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Material Deformation (2976); Material Integrity Problem (2978); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Inflammation (1932); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an umbilical ventral hernia.It was reported that after implant, the patient experienced defective mesh, mesh contraction, mesh balled, mesh eventration, discomfort, inflammation, recurrence, scarring, pain, impairment, loss of enjoyment of life, mental pain.Post-operative patient treatment included mesh revision.
Additional Manufacturer Narrative
Additional info: a2 (date of birth), a3a, a4, b5, b7, d4 (udi #), h6 (imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an umbilical ventral hernia.It was reported that after implant, the patient experienced defective mesh, mesh shrinkage, mesh contraction, mesh balled, mesh eventration, discomfort, inflammation, recurrence, scarring, pain, impairment, loss of enjoyment of life, mesh pokes out of abdomen, mental pain.Post-operative patient treatment included mesh revision, medication and hernia repair with new mesh.